MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200126070
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.The device was not returned for analysis.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported the stent delivery system (sds) became stuck on the guidewire.An ipsilateral retrograde approach was used to access the 99% stenosed target lesion located in the moderately tortuous and moderately calcified common iliac artery (cia).A 12x60x75 epic¿ vascular stent and 0.035 non-bsc guidewire were selected for use.When the stent was directly advanced to the lesion, the sds became stuck midway and could not cross the lesion.The sds and wire were removed together.The devices were checked outside the body and there was some "unusual feeling in the passability".A new wire and a 12x60x120 epic stent were used to complete the procedure.Post dilation was performed and good vascular patency was observed.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7041565
Report Number2134265-2017-11076
Device Sequence Number19342280
Product Code NIO
UDI-Device Identifier08714729805199
UDI-Public08714729805199
Combination Product (Y/N)N
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2021
Device Model NumberH74939200126070
Device Catalogue Number39200-12607
Device Lot Number0020050440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1